A rigorous criterion of feeblemindedness
Bibliographic Data
| ID | 4954860 |
|---|---|
| Authors | Joseph Jastak (corresponding author) |
| Year | 1949 |
| Volume | 44 |
| Issue | 3 |
| Pages | 367-378 |
| Publication date | 1949-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Abnormal & Social Psychology (JOURNAL) |
| Journal identifiers | ISSN: 0096-851X |
| Publisher | American Psychological Association (APA) (PUBLISHER) |
| DOI | 10.1037/h0062679 |
| PMID | 18134370 |
| OpenAlex | W2003989949 |
| Language | EN |
| References cited | 3 |
| Highly cited | No |
|---|